# SDR EE4Y2023053117809

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 30,956 hours, 18,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD Nº: 531166-01-2-001,  IT WAS FOUND THE CREW DOOR SILL BEAM WITH TWO AREAS CORRODED. THE FIRST OPTION WAS REPLACING THE PART HOWEVER, IT IS NOT AVAILABLE. DUE TO THIS FACT, DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL.AIRBUS PROVIDED REPAIR INSTRUCTION UNDER DOSSIER 81223470. COOPESA PERFORMED REPAIR UNDER EO COO-EO-2023-17746-R00 THE RPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N083 ITEM2-16).
